Please use this identifier to cite or link to this item:
|Title:||Asymptotics of a right-angled impedance wedge|
|Keywords:||Absorbing Wedge;Diffraction;Impedance Wedge;Wedge Asymptotics|
|Citation:||Journal of Engineering Mathematics. 65(4): 355-366|
|Abstract:||The asymptotics of the wave field scattered by a right-angled impedance wedge is considered. The exact complex Sommerfeld-type integral solution for the problem of the diffraction of a plane wave by a right-angled impedance wedge is transformed into a new representation. This new representation is in a form suitable for the asymptotic behaviour to be derived across the specular and shadow boundaries where the usual diffraction coefficient becomes infinite.|
|Appears in Collections:||Dept of Mathematics Research Papers|
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.